# SDR GAIA02037OP

- Difficulty date: April 18, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 875 - FWA-LAX - NR 3 ENGINE STRUT OVERHEAT ILLUMINATED IN FLIGHT.  THE CREW ISOLATED THE NR 3 BLEED, AND OPERATED AT REDUCED THRUST TO EXTINGUISHED THE LIGHT.  THE AIRCRAFT CONTINUED ITS FLIGHT AND THE LANDING AT LAX WAS UNEVENTFUL.  REPOSITIONED CLAMP ON NR 3 ENGINE BLEED VALVE.  OPERATED NR 3 ENGINE AND NO OTHER OVERHEAT INDICATION WAS NOTED AND WAS FOUND TO BE OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
